# SDR SWAA2023082191310

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 1,501 hours, 854 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING STRONG ACRID ELECTRICAL SMELL IN COCKPIT AND CABIN. LASTED APROX 3 MINUTES AND DISSIPATED A/C WAS SWITCHED TO APU POWER AND BLEED WHEN SMELL OCCURRED.<[01] INSPECTED AIRCRAFT IAW M/ 05-51-56 FOUND LT RECIRCULATION FAN INTERMITTENT WITH SMELL ; R&R'D LT RECIRC FAN OP'S CK GOOD IAW M/M 21-25-02 NO OTHER DEFECTS NOTED.
